Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 538374, 6 pages
Research Article

Asymptotic Study of the 2D-DQGE Solutions

Department of Mathematics, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 29 March 2014; Accepted 7 May 2014; Published 7 July 2014

Academic Editor: Mohamed Abdalla Darwish

Copyright © 2014 Jamel Benameur and Mongi Blel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jamel Benameur and Mongi Blel, “Asymptotic Study of the 2D-DQGE Solutions,” Journal of Function Spaces, vol. 2014, Article ID 538374, 6 pages, 2014.